# SDR CA041224002

- Difficulty date: December 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ejector
- Part number: T99A38603
- Part serial: B540043
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OVERNIGHT,  APPROX 1200 LBS OF FUEL TRANSFERED INTO THE CENTER TANK.  THE FLT HAD REPORTED AN INCREASE OF 120 LBS IN 10 MINUTES,  HOWEVER IT WAS NOT DETERMINED IF THE FUEL TRANSFER WAS NOTED ON GROUND OR IN FLT BY THE CREW.  MAINTENANCE FOUND THE LT MAIN EJECTOR CRACKED.
